Results 1 to 8 of 8

Thread: Pain at trigger injection site

  1. #1

    Default Pain at trigger injection site

    How normal is this?

    I'm currently having a bumpy start to IVF - I managed to grow a follicle on one ovary while taking synarel (the irony is that I couldn't do this all last year, even while taking clomid), so the clinic gave me a trigger shot yesterday, and we'll resume synarel next week - this time at twice the dose.

    Anyway, after finding the actual injection quite painless (apart from a slight burning feeling at the end), I've woken up to a very sore belly. Around the injection site it is very hot, red and inflamed and it hurts! It's just where the elastic of my undies wants to go, which really doesn't help, either!

    I think I'll call the clinic later on to check... but are they going to think I'm crazy and this is just a normal reaction?

    BW


  2. #2

    Default

    BW, mine was really, really sore for the whole next day. It was a bit swollen too, but not red.

    Took a day or two before it settled down.

    If you're worried, call the clinic, that's what they're there for.

  3. #3

    Join Date
    Feb 2005
    Posts
    1,244

    Default

    BW I didn't have this but is it possible you could be having some kind of reaction to the trigger? Better check with the clinic in case.

    You poor thing ... you're really having a tough time at the moment.

  4. #4

    Default

    BW, hope you got some answers on the pain and it's feeling a bit better.

    On the upside, if you can grow a follicle when you're not trying that bodes well for when you're supposed to!

    And I think your body is just trying to confound and defy science by the sound of it!

  5. #5

    Default

    My body has always loved to confound science and do everything the hard way!

    I've called the clinic and they said that some people don't react at all, others come up in an enormous red welt. They advised putting some antiseptic insect bite cream on it, and it has soothed it almost instantly. Certainly feeling much more comfortable now.

    Hopefully I won't have a reaction to the puregon when I start it!

    BW

  6. #6

    Join Date
    Feb 2005
    Posts
    1,244

    Default

    BW I realise my earlier reply must have sounded a bit stupid as obviously you were having a reaction. I was thinking along the lines of an allergic reaction. Did they mention what it is that people react to in the trigger or do they have no idea?

  7. #7

    Default

    They didn't really say, Mel. They just said that some women don't react at all, others end up with giant red welts. My giant red welt is currently around 7cm across! It is settling pretty quickly, though. It's nowhere near as painful as it was this morning.

    BW

  8. #8

    Join Date
    Jan 2006
    Location
    Adelaide
    Posts
    874

    Default

    This didnt happen with me, but if its any help, DS would get this with all needles as well. It comes up red, with a hard lump around it. It settles within a few days.
    Those trigger injections are thicker and longer than the pen needles, so I wonder if that may have something to do with it too? I found the trigger injection the worst of all.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •